MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID
Model Number SR-0830-CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Ischemia Stroke (4418); Facial Paralysis (4585)
Date of Event 04/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced an embolic stroke.An enroute transcarotid stent was selected for use.The patient underwent a left sided transcarotid artery revascularization (tcar) procedure with no notable issues.The following day, greater than 24 hours following the tcar procedure, follow up with a healthcare professional revealed the patient was experiencing a stroke, with notable facial droop and right sided weakness.The patient was admitted to the hospital beyond the standard of care for monitoring.No additional intervention was performed.At the time of reporting, the symptoms had not resolved.
 
Additional Manufacturer Narrative
No further information regarding patient status was available, despite request by bsc.If additional details become available, a supplemental report will be submitted.

Brand Name
ENROUTE TRANSCAROTID STENT
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21963624
Report Number2124215-2025-28190
Device Sequence Number7265388
Product Code NIM
UDI-Device Identifier00811311020461
UDI-Public(01)00811311020461(17)260731(10)18229129
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberSR-0830-CS
Device Catalogue NumberSR-0830-CS
Device Lot Number0018229129
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/07/2025
Initial Report FDA Received Date05/05/2025
Date Device Manufactured08/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age83 YR
Patient SexFemale
Patient Weight80 KG